# SDR DALA2025021301116

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trim Panel
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0806826) CORROSION ON TRIM ON ACCESS A417 AND A423 AT GALLEY 4. TRIM ON ACCESS A417 AND A423 AT GALLEY 4 WERE FABRICATED AND REPLACED PER PRI 623977-14 REV.0 AND ER/A 623977-14 REV. ORIGINAL.
